On monotone dependence functions of the quantile type

Tom 23 / 1995

Andrzej Krajka, Dominik Szynal Applicationes Mathematicae 23 (1995), 51-72 DOI: 10.4064/am-23-1-51-72

Streszczenie

We introduce the concept of monotone dependence function of bivariate distributions without moment conditions. Our concept gives, among other things, a characterization of independent and positively (negatively) quadrant dependent random variables.

Autorzy

  • Andrzej Krajka
  • Dominik Szynal

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek